# SDR 2005UALA00274

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WORN AT STA 868 AT LBL 5 INCHES FROM DORSAL FIN SEAL WEAR.  REPAIR STRAPS, FILLERS AND WEAR STRIP INSTALLED EXTERNAL SKIN AT DORSEL FIN SEAL AREA.
